Zur Theorie der Gefüge und Vereine

F., Klein-Barmen

Mathematische Zeitschrift (1939)

  • Volume: 45, page 595-606
  • ISSN: 0025-5874; 1432-1823

How to cite


Klein-Barmen, F.,. "Zur Theorie der Gefüge und Vereine." Mathematische Zeitschrift 45 (1939): 595-606. <http://eudml.org/doc/168870>.

author = {Klein-Barmen, F.,},
journal = {Mathematische Zeitschrift},
keywords = {Abstract theory of lattices, rings, fields, etc.},
pages = {595-606},
title = {Zur Theorie der Gefüge und Vereine},
url = {http://eudml.org/doc/168870},
volume = {45},
year = {1939},

AU - Klein-Barmen, F.,
TI - Zur Theorie der Gefüge und Vereine
JO - Mathematische Zeitschrift
PY - 1939
VL - 45
SP - 595
EP - 606
KW - Abstract theory of lattices, rings, fields, etc.
UR - http://eudml.org/doc/168870
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.